# SDR 08FDEA03019

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- Aircraft time: 42,948 hours, 27,487 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR FAILED TO RETACT.  COULD NOT RAISE HANDLE PAST OFF.  PULLED LATCH AND AURAL C/B'S, STILL COULD NOT RAISE HANDLE PAST OFF  POSITION.  SYSTEM FAILED EXTENSION TEST, PER RED TABS DID NOT ATTEMPT TO USE LEVER LATCH TRIGGER.
